# SDR DALA2024013101415

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 88,369 hours, 11,520 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3305 UPON ARRIVAL AT GATE ALL CABIN PRESSURE DOOR LIGHTS WERE FLASHING. AIRCRAFT WAS DEPRESSURIZED. CORRECTIVE ACTION: REPLACED CONTROLLER AND PROX SWITCH PER A330 AMM 52-71. (5426150)
